Genexa Clean Acetaminophen PM 500mg Extra Strength, Dye Free Pain Reliever, Nighttime Sleep Aid, Fever Reducer, 0% Artificial Additives, Relieves Headache, Backache, Minor Arthritis Pain, 100 Tablets
Description
Pain Relief & Sleep Aid: Genexa Acetaminophen PM Extra Strength is a dual-action formula providing effective pain relief from headaches, backaches and more — plus a sleep aid that promotes a restful night's sleep. For adults and children aged 12+.
Effective, Non‑Habit Forming Formula: Genexa PM Extra Strength combines 500 mg acetaminophen and 25 mg diphenhydramine HCl to relieve minor aches and pains while supporting a restful night’s sleep. This is non‑habit forming when used as directed.
Simple, Clean Formulation: The Acetaminophen 500mg Extra Strength, like all Genexa products, is free from artificial preservatives, dyes, and common allergens, providing a clean over-the-counter medicine delivering effective pain and fever relief.
Easy to Swallow Caplets: These extra strength pain relief & sleep aid caplets feature a smooth coating and streamlined design for comfortable, hassle-free dosing. Formulated for use by adults as well as kids aged 12+ — for a clean, effective relief.
About Genexa: Founded by parents and doctors, Genexa is committed to making clean, effective medicine for the whole family. Our over-the-counter products use the same trusted ingredients with non-GMO, preservative-free formulas. Medicine made clean.
While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Amazon.com assumes no liability for inaccuracies or misstatements about products.













